| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.Manufacturer narrative: secondary surgical intervention to remove or replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation and blurred vision.The lens was later removed and the problem was resolved.Cause of the event was a patient-related-factor.Reportedly, "zonular weakness." the patient did not feel comfortable with the lens, so it has been removed.
Additional Manufacturer Narrative
10: returned product evaluation - the subject lens was received dry within a microcentrifuge tube.Visual inspection found an optic and haptic deformed lens.Dimensional inspection found the lens to be within specifications.Claim #: (b)(4).